# SDR QXEA2015112300612

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 20,883 hours, 22,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTS HAZE IN CABIN AFTER ENGINE START.  NO ODOR NOTED.  RAN ENGINES AT GATE WITH BLEEDS ON AT VARIOUS TEMP AND FLOW SETTINGS.  COULD NOT DUPLICATE DISCREPANCY.  PERFORMED OPS TEST OF BLEED AIR SYS IAW AMM TASK 36-11-00-710-801.  OPS TEST PASSED.  NO HAZE OR UNUSUAL ODOR IN CABIN.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
